# SDR TC8A98038

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED T/O AT IAH DUE TO HIGH EGT ON ENGINE NR 2, 1.85 EPR, EGT GOES 555 REDLINE AND CONTINUE TO CLIMB, SHUT DOWN ENGINE, TAXI BACK.  ENGINE NR 2 EXCEEDS MAX EGT LIMITS.  TO CLARIFY, NO LIMITS WERE EXCEEDED BUT APPEARED IT WOULD HAVE IF THROTTLE WAS NOT RETARDED.
